MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Model Number BNPT6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient age is not provided / unknown.Patient weight is not provided / unknown.Date of event is not provided / unknown.A summary investigation has been completed for infection and bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to bone infection and bone loss occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that patient presented with infection and bone loss around the bnpt6510 implant in tooth site #29.The implant was removed.The site was grafted with allograft and membrane was placed.

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10039748
Report Number0001038806-2020-00758
Device Sequence Number2986284
Product Code DZE
UDI-Device Identifier00844868029502
UDI-Public(01)00844868029502(17)211130(10)2016110943(241)BNPT6510
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2021
Device Model NumberBNPT6510
Device Catalogue NumberBNPT6510
Device Lot Number2016110943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;